# SDR UALA2012092405412

- Difficulty date: September 21, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,483 hours, 13,764 cycles
- Engine: Pwa PW4060
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285D
- Part serial: 105
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LOST GALLEY POWER IN AFT ON LEFT SIDE.  CYCLED UTILITY BUSES TO FIX.  REPEAT WRITEUP.  REMOVED AND REPLACED BPCU.  OPS CHECKED NORMAL AT THIS TIME.  OK TO CONTINUE FOR SERVICE IAW AMM CHP 24-41-03.  NO FAULTS NOTED AT THIS TIME.
